Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Bounded $ H_\infty$-calculus for pseudodifferential operators and applications to the Dirichlet-Neumann operator


Authors: J. Escher and J. Seiler
Journal: Trans. Amer. Math. Soc. 360 (2008), 3945-3973
MSC (2000): Primary 47G30; Secondary 35R35, 47A60, 58D25
Published electronically: March 13, 2008
MathSciNet review: 2395160
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Operators of the form $ A=a(x,D)+K$ with a pseudodifferential symbol $ a(x,\xi)$ belonging to the Hörmander class $ S^m_{1,\delta}$, $ m>0$, $ 0\le\delta<1$, and certain perturbations $ K$ are shown to possess a bounded $ H_\infty$-calculus in Besov-Triebel-Lizorkin and certain subspaces of Hölder spaces, provided $ a$ is suitably elliptic. Applications concern pseudodifferential operators with mildly regular symbols and operators on manifolds of low regularity. An example is the Dirichlet-Neumann operator for a compact domain with $ \mathcal{C}^{1+r}$-boundary.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 47G30, 35R35, 47A60, 58D25

Retrieve articles in all journals with MSC (2000): 47G30, 35R35, 47A60, 58D25


Additional Information

J. Escher
Affiliation: Institut für Angewandte Mathematik, Universität Hannover, Welfengarten 1, 30167 Hannover, Germany
Email: escher@ifam.uni-hannover.de

J. Seiler
Affiliation: Institut für Angewandte Mathematik, Universität Hannover, Welfengarten 1, 30167 Hannover, Germany
Email: seiler@ifam.uni-hannover.de

DOI: http://dx.doi.org/10.1090/S0002-9947-08-04589-3
PII: S 0002-9947(08)04589-3
Keywords: Bounded $H_\infty $-calculus, Dirichlet-Neumann operator, pseudodifferential operators
Received by editor(s): November 17, 2005
Published electronically: March 13, 2008
Article copyright: © Copyright 2008 American Mathematical Society